Academic Journals Database
Disseminating quality controlled scientific knowledge

On solutions of differential-functional equations of neutral type

ADD TO MY LIST
 
Author(s): R. I. Kachurivsky

Journal: Carpathian Mathematical Publications
ISSN 2075-9827

Volume: 3;
Issue: 2;
Start page: 77;
Date: 2011;
Original page

ABSTRACT
We obtain sufficient conditions for existence of continuouslydifferentiable solutions of differential-functional equations ofneutral type with linear deviations of the argument bounded on$tinmathbb{R}^-$. We also investigate the structure of thesesolutions.
Why do you need a reservation system?      Save time & money - Smart Internet Solutions